# SDR FDEA202105241372

- Difficulty date: May 24, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48311
- Aircraft time: 68,280 hours, 24,223 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ACA320611
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - FLOOR PANEL #231HF FOUND DELAMINATED AT STATION 595 - STATION 675. DELAMINATED FLOOR PANEL #231HF AT CABIN STATION 595 - STATION 675 REMOVED AS PER   AMM 53-21-08-4. FLOOR PANEL #231HF FABRICATED AS PER FEDEX DRAWING SRZ-25-005   REVISION R. FLOOR PANEL #231HF INSTALLED AS PER AMM 53-21-08-4. REPAIR CLASSIFIED   MAJOR AS PER GMM 6-2-100.
